# SDR DALA2019012200402

- Difficulty date: January 21, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 74,592 hours, 55,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE TAIL SECTION 1 EACH SKIN CRACK AT RIGHT STA 1265.603 CANT. MARKED. STOP DRILLED CRACK 1/4 INCH. INSTALLED REPAIR DOUBLER PER SRM 53-01 FIG.2, SOLID FASTENER, PERMANENT REPAIR. (LP5245195)
